Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What could be the cause of chest pain,flatulence, bad breath and stomach fullness in one on contraceptives ?

I am a 40 year old female taking oral contraceptives. I am slightly overweight (6-7 pounds). Lately I have been experiencing a sharp pain in my chest that results in passing gas. I feel full up and do not want to eat. I have a bad taste in my mouth . What could this be? Thank you.
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hello Dear,
oral contraceptive contra indicated in -if history of cardiovascular disease, deep vein thrombosis,pulmonary thrombosis, high cholesterol, hypertension &, it increase weight . you have compilants of sharp pain in chest & result in passing gas- may be due to -acid peptic disease ,also bad taste in mouth advice- take medicine with meals or after immediately meals or take tablet -pentaprazole 40 mg on empty stomach for 21 days, also advice- ECG, ECHO, monitor-,hypertension, serum cholertrol, weight if all thing normal then contnue pills otherwise not. hope my advice use ful to you. thank you.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor